# SDR SIMA20190517002

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 45,420 hours, 40,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT CRADLE BROKEN. C/A-REMOVED AND REPLACED AFT FLASHLIGHT CRADLE IAW AMM TASK 33-50-16-000-801-A AND 33-50-16-400-801-A.
